# SDR DL738030280

- Difficulty date: March 26, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 10,559 hours, 5,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE - FL 390 - YAW DAMPER DISENGAGED AND WAS RESET.  LEADING EDGE IN TRANSIT LIGHTS WERE OBSERVED ON OVERHEAD.  FOLLOWED BY L/E LIGHTS ON FWD PANEL WITH T/E.  FLAPS INDICATING 1/2 DEG.  DESCENT INITIATED AND FLAPS RETRACTED FULLY ON THEIR OWN.  CHECKED SYSTEM PER FIM AND TESTED FSEU WITH NO VCM MSGS.  ALL FLAP AND PROX SWITCHES TEST NORMALLY.  ENTIRE SYSTEM TESTS PER FIM 27-81/806.  FDAU SHOWS FLAP HANDLE INPUT TO THE NR 1 DETENT.  PERFORMED PHASE 1 OVERSPEED INSPECTION PER M/M 05-51-08-2.
